# SDR ABXA9700070

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991554733
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED BETWEEN FUSELAGE SKIN AND LEFT AFT ADF  PANEL SUPPORT FR -756 JUST BELOW LONGERON 20 LEFT.  REPLACED CRACKED ANGLE.
